Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Recurring Bell's Palsy, have constant pains, sick stomach. History of angioplasty, treatment for Lyme's disease in the past. Will marijuana help?

Hi, I have had angioplasty 3 years ago. I have not had any problems since. I have been treated for Lyme Disease 2 times in the past, I also have reoccuring bells palsy [I now have bi-lateral BP] I am on Doxy, I have constant pains, also a sick stomach . Would I benefit from medical marijuana. I live in RI, am 61, weigh 125. Thank you
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I do not believe that marijuana will help in your situation. You need to get treatment for all your underlying conditions and be consistent and adherent to your medication i.e. take your medications regularly. Marijuana is not the answer. Feel free to discuss this with your physician, however, if you feel like you are at the end of your ropes.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor